# SDR CA030410007

- Difficulty date: April 10, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,333 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 973303311
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF THE CREW HAD AN INTRANSITT LIGHT AND A DOWN LOCK LIGHT ON NOSE GEAR. GEAR WAS FUNCTIONING NORMALLY. FOUND THE NOSE GEAR DOWN LOCK PROX. SWITCH STUCK IN THE LOCK INDICATION POSITION. REPLACED SWITCH, RIGGED, FUNCTION TESTED GEAR THROUGH SEVERAL SWINGS AND NO FURTHER DEFECTS NOTED.
